# SDR AALA20120623001

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 63,127 hours, 26,629 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED AND QUANTITY INDICATED LOW.  TURNED OFF LEFT HYDRAULIC PUMP.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC LINE IN NOSE WHEEL THAT WAS CHAFING ON NOSE GEAR/TAXI LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.
